# SDR IPXA12M76117

- Difficulty date: October 3, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, INTERCOSTAL CRACKED AT LT SIDE OF NR 2 ENGINE INLET DUCT AT 363PL ACCESS.  REPAIRED LT SIDE OF NR 2 ENGINE INLET DUCT AT PANEL 363PL ACCESS REF. STASA EA 011-5530-01-A4315, EO MD11-5530-48880-A AND SRM 55-30-02, REPAIR 2, FIG 201.
